# SDR DALA2025101307491

- Difficulty date: October 10, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EPSU 12WL FAILED AND BATTERY 11WL INOPERATIVE.   REPLACED PAX CABIN EPSU 12WL IAW 319 AMM TASK 33-51-38-000-001-A AND 33-51-38-400-001-A. (1245409).
